MAUDE Adverse Event Report: COOK INC ARTERIAL PRESSURE MONITORING TRAY; DQO, CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC ARTERIAL PRESSURE MONITORING TRAY; DQO, CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number G58413
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the catheter included in the arterial pressure monitoring tray occluded during an unknown procedure for a patient of unknown age and gender.The user was not able to flush the catheter.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.Additional information regarding the event and patient outcome has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: d9, h3 - device not returned.Investigation ¿ evaluation.It was reported that the catheter included in the arterial pressure monitoring tray occluded during an unknown procedure for a patient of unknown age and gender.The user was not able to flush the catheter.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), quality control procedures, and instructions for use (ifu) of the complaint device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot and the related subassembly lots revealed related non-conformance in which all non-conforming devices were scrapped.A complaint history search identified no other events reported for the related failure mode.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The ifu packaged with the device contains the following in relation to the reported failure mode: "warnings: if lumen flow is impeded, do not force injection or withdrawal of fluids.Notify the attending physician immediately.This catheter should not be used for long-term (>30 days) indwelling applications.Instructions for use: 7.Introduce the single-lumen catheter over the wire guide while maintaining the wire guide¿s position.Advance the catheter carefully into the vessel with a gentle twisting motion.Do not advance the catheter tip beyond the distal tip of the wire guide.Always be sure to have the wire guide leading during catheter placement.8.After catheter is in position, remove the wire guide.Confirm catheter position via return of pulsatile blood from the hub of the catheter.Note: placing a thumb over the catheter hub will help minimize blood onto the procedure site.Note: if the catheter does not have to be introduced to its full length, additional suture should be carefully placed around the catheter and affixed to the skin at the entry site.This will help prevent movement or displacement of the catheter.The lumen should now be flushed with 5-10 cc of normal saline prior to use and/or maintained according to standard hospital protocol.9.Connect the catheter to a pressure transduction system.How supplied: upon removal from package, inspect the product to ensure no damage has occurred." based on the information provided, no product returned, and the results of the investigation, a potential root cause for this event could not be established.It is possible that the device became occluded during use with biomatter as it is not known how long the device was in place; however, this cannot be confirmed.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ARTERIAL PRESSURE MONITORING TRAY
Common Device Name
DQO, CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21911778
Report Number1820334-2025-00447
Device Sequence Number20649799
Product Code DQO
UDI-Device Identifier00827002584136
UDI-Public(01)00827002584136(17)270228(10)16446375
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180846
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG58413
Device Catalogue NumberAPMY-2.5-15-0-5
Device Lot Number16446375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown